# SDR USAA2013020400023

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,869 hours, 16,382 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ENGINE 1 OIL QUANTITY INDICATOR SHOWS XX.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CONNECTOR WIRING AND PINS.  NO DEFECTS NOTED.  FOUND ENGINE 1 OVERSERVICED WITH OIL.  REMOVED 2 GALLONS OF OIL.  REMOVED AND REPLACED OIL QUANTITY TRANSMITTER AS PRECAUTION REF AMM 79-31-15.  INDICATION OPS GOOD.  ENGINE 1 HAD NO FUEL SMELL IN OIL.
